# SDR A6WA200940674

- Difficulty date: September 30, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NOSE ACCESS COWL 432 AT LIPS FUND GOUGED OUT OF LIMITS (1" X 0.3" X 0.08").   REPLACED IAW CMM 71-14-01-300-814-401.  (K)
